Elapsed Time Elapsed Time Word Problems Misc. Temperature Word Problems Temperature

100

What is 12 hours.
Calculate the elapsed time: 7:00 a.m.-7:00 p.m.

100

What is 6:20 p.m.
Sarah baked a cake. The instructions stated that the cake had to bake for 37 minutes. She placed the cake in the oven at 5:43 p.m. What time does she need to take the cake out the oven?

100

What is 8:50 p.m.
Alicia has soccer practice for 2 hours and 45 minutes. Practice started at 6:05 p.m. What time will she get out?

100

What is 100 degrees Celsius.
Fred is waiting for the water to boil so he can cook spaghetti. Would he wait until the temperature of the water reached 100 degrees CELSIUS or FAHRENHEIT?

100

What is 100 degrees.
What is the boiling point of water in Celsius?

200

What is 7 hours and 40 minutes.
Calculate the elapsed time: 8:45 a.m.-4:25 p.m.

200

What is 2:25 p.m.
Greg spent 2 hours and 45 minutes visiting visiting his grandmother. He arrived at 11:40 in the morning. What time did he leave his grandmother?

200

What is 83 degrees Fahrenheit?
The temperature in the room was 55 degrees Fahrenheit at 8:00 a.m. Ed turned the hat on, and the temperature rose 4 degrees every 30 minutes. What was the temperature of the room at 11:30 a.m.?

200

What is 20 degrees.
Jake went to the mountains last weekend. When he left Greenwood, It was 56 degrees. When he got to the mountains, it was 36 degrees. What was the difference in the temperature from Greenwood to the mountains?

200

What is 212 degrees.
What is the boiling point of water in Fahrenheit?

300

What is 6 hours and 46 minutes.
Calculate the elapsed time: 9:30 a.m.-4:16 p.m.

300

What is 6:44.
John went to the 4:46 movie. The movies lasts 1 hour and 58 minutes. What time is the movie over?

300

What is 6:25 a.m.
Madeline wakes up at 5:00 a.m. on Monday. Each day after that, she wakes up 17 minutes later. What time will she wake up on Friday?

300

What is 74 degrees.
Julie and her daughter flew to Florida. When they reached the Sunshine State, It was 68 degrees. When they returned to their home in Colorado, it was -6 degrees. What was the difference in the temperature from Florida to Colorado?

300

What is 0 degrees.
What is the freezing point of water in Celsius?

400

What is 6 hours and 26 minutes.
Calculate the elapsed time: 11:56 p.m.-6:22 a.m.

400

What is 9:45 a.m.
Mary plans to arrive at the airport at 11:00 a.m. It is a 1 hour and 15 minute ride by car. At what time should she leave home?

400

What is a 15 degree Fahrenheit increase.
If the temperature is currently 58 degrees Fahrenheit, what temperature change is needed to reach 73 degrees Fahrenheit?

400

What is 31 degrees Celsius.
Miami's average high temperature in June is 87 degrees Fahrenheit. What is the average high temperature in degrees Celsius?

400

What is 32 degrees.
What is the freezing point of water in Fahrenheit?

500

What is 13 hours and 3 minutes.
Calculate the elapsed time: 1:24 p.m.-2:27 a.m.

500

What is 20 hours and 45 minutes.
Kenny was taking a driving trip. She started her trip at 6:45 a.m. and reached her destination at 3:30 a.m. the next day. How much time had elapsed during her drive?

500

What is 1:35 p.m.
Gary finished reading the last three chapters of his book in 1 hour and 47 minutes. If he started at 12:48 p.m., what time did he finish?

500

What is a light sweater.
Mrs. Lawrence looks up the local weather on her computer. It reads 15 degrees Celsius. Should she wear a light sweater or a heavy sweater?

500

What is hot.
Identify is the temperature outside is cold, warm, or hot: 32 degrees Celsius.

Elapsed Time and Temperature

Press F11 for full-screen mode

Edit | Download | Share

Correct Response      Continue